# SDR AWXA200301367

- Difficulty date: October 22, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654529623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF FLOOR ATTACH STRAP BS 771, STR 26 LT TO STR 26 RT.  MAINTENANCE REMOVED DAMAGED FLOOR ATTACH STRAP BS 771, STR 26 LT TO STR 26 RT; FABRICATED A NEW REPLACEMENT STRAP; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02.
